# SDR SWAA2024121060848

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED 747 PLUS 10 INCH LBL 21 WL 156 AFT CARGO COMPARTMENT 2024-715115<[01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BSTA 727 PLUS 4 INCHES TO BSTA 847 LBL 21 WL 156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-5 FIGURE 202; SRM 51-10-02; SRM 51-40-02; DWG #146A7500 SHEET: 137 REV: -. AND DWG #146A7502 SHEET: 27; REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BSTA 727 PLUS 4 INCHES TO BSTA 847 LBL 21 WL 156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-5 FIGURE 202; SRM 51-10-02; SRM 51-40-02; DWG #146A7500 SHEET: 137 REV: -. AND DWG #146A7502 SHEET: 27; REV: -. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
